Top
10
Doctor insights on: Diluaded Detox

Share
Dr. Adam Lewis
4 doctors shared insights

Diluaded Detox (Overview)

Dilaudid is an opioid pain medication. Detoxification in this context can either refer to relieving withdrawal symptoms in individuals dependent on Dilaudid or to correcting an overdose of the medication.


1

1
What are the main symptoms of dilaudid detox?

What are the main symptoms of dilaudid detox?

Dilaudid detox: I assume you mean "dilaudid withdrawal". This is the withdrawal syndrome as with all opioids its not specific to dilaudid. Diarrhea, abdominal cramps, agitation, sweating, yawning, muscle aches, bone pains, craving, vomiting, tearing, stuffy nose, - not a very pleasant state to be in. Medical attention is to be sought. ...Read more

See 1 more doctor answer
Dr. Adam Lewis
4 doctors shared insights

Diluaded Detox (Overview)

Dilaudid is an opioid pain medication. Detoxification in this context can either refer to relieving withdrawal symptoms in individuals dependent on Dilaudid or to correcting an overdose of the medication.


2

2
Treatment options for dilaudid detox? Thanks!

Treatment options for dilaudid detox? Thanks!

Opioid treatment: Subuxone, methadone, clonidine, baclofen, ondansetron, anxiety meds. You should be under them care of an experienced physician. Consider vivitrol/naltrexone when detox completed. ...Read more

See 1 more doctor answer
3

3
2nights ago i took 48mg of dilaudid&3mg of lorazapam within 45 minutes.I had detoxed off all drugs for over a week.Was that a dangerous amount?

2nights ago i took 48mg of dilaudid&3mg of lorazapam within 45 minutes.I had detoxed off all drugs for over a week.Was that a dangerous amount?

Go to ER: I'm not sure why you take dilaudid. In any situation, taking 48mg Dilaudid is extremely dangerous, especially when you mix it with lorazepam. Please go to your doctor or drug rehab center immediately. ...Read more

See 1 more doctor answer
4

4
I just detoxed off opiates&benzos@home&want to take dilaudid.Is it true that i can od easier now? How will i know if it's too much?

I just detoxed off opiates&benzos@home&want to take dilaudid.Is it true that i can od easier now? How will i know if it's too much?

Seek help: When you have a history of addiction, which it appears you do, taking any addicting medications is not warranted, especially dilaudid. Call your dr. And get into a rehab center where you can be treated for any pain as well as your addiction. Best wishes to you. ...Read more

See 2 more doctor answers
5

5
Is 20mg of dilaudid a lot?

Is 20mg of dilaudid a lot?

Yes: That is a very large amount of dilaudid. Dilaudid is a powerful narcotic and opioid naive patients will normally start around 1-2 mg. I am not sure why you are asking, but please do not take this large of a dose and if you have and you do not normally take opioids, please have someone take you to the er. Otherwise, a 20mg dose at once should be avoided. I hope this answer helps. ...Read more

See 1 more doctor answer
6

6
Can dilaudid help with premature ejaculation?

Can dilaudid help with premature ejaculation?

NO!!!: Dilaudid is a powerful narcotic pain killer. It is not used to treat premature ejaculation. Long term use of Dilaudid can lead to hypogonadism. ...Read more

See 2 more doctor answers
8

8
What do you think about the painkiller dilaudid?

What do you think about the painkiller dilaudid?

Powerful drug: Not sure what context your thinking. Dilaudid is a powerful opiate with pain killing properties. For pain control it would be best reserved for chronic use in cancer pain, or short term use for acute pain. It has a very high addiction potential. ...Read more

See 1 more doctor answer
9

9
If i'm allergic to dilaudid can I take morphine?

Maybe: Dilaudid and morphine are narcotics, but are different substances. It depends on the reactions you have with morphine. If it is a minor reactions like itchiness, you might be fine taking dilaudid. If it is a major reactions like anaphylactic reaction, you should not take dilaudid. Please talk to your doctor for more guidance. ...Read more

See 1 more doctor answer